Estimates for the volume of null sets of holomorphic functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 58-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_3_a10,
author = {B. N. Khabibullin},
title = {Estimates for the volume of null sets of holomorphic functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {58--63},
year = {1992},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_3_a10/}
}
B. N. Khabibullin. Estimates for the volume of null sets of holomorphic functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1992), pp. 58-63. http://geodesic.mathdoc.fr/item/IVM_1992_3_a10/